# SDR ASOA20131206085

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 32,456 hours, 24,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED LT FORWARD EXTERNAL EMERGENCY LIGHT WAS INOPERATIVE. MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY.  OPS CHECKED GOOD.
